Advanced search
Add to list

Complete separability of time-dependent second-order ordinary differential equations.

(1996) ACTA APPLICANDAE MATHEMATICAE. 42(3). p.309-334
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cantrijn, Frans, et al. “Complete Separability of Time-Dependent Second-Order Ordinary Differential Equations.” ACTA APPLICANDAE MATHEMATICAE, vol. 42, no. 3, 1996, pp. 309–34.
APA
Cantrijn, F., Sarlet, W., Vandecasteele, A., & Martinez, E. (1996). Complete separability of time-dependent second-order ordinary differential equations. ACTA APPLICANDAE MATHEMATICAE, 42(3), 309–334.
Chicago author-date
Cantrijn, Frans, Willy Sarlet, Ann Vandecasteele, and E Martinez. 1996. “Complete Separability of Time-Dependent Second-Order Ordinary Differential Equations.” ACTA APPLICANDAE MATHEMATICAE 42 (3): 309–34.
Chicago author-date (all authors)
Cantrijn, Frans, Willy Sarlet, Ann Vandecasteele, and E Martinez. 1996. “Complete Separability of Time-Dependent Second-Order Ordinary Differential Equations.” ACTA APPLICANDAE MATHEMATICAE 42 (3): 309–334.
Vancouver
1.
Cantrijn F, Sarlet W, Vandecasteele A, Martinez E. Complete separability of time-dependent second-order ordinary differential equations. ACTA APPLICANDAE MATHEMATICAE. 1996;42(3):309–34.
IEEE
[1]
F. Cantrijn, W. Sarlet, A. Vandecasteele, and E. Martinez, “Complete separability of time-dependent second-order ordinary differential equations.,” ACTA APPLICANDAE MATHEMATICAE, vol. 42, no. 3, pp. 309–334, 1996.
@article{187298,
  author       = {Cantrijn, Frans and Sarlet, Willy and Vandecasteele, Ann and Martinez, E},
  issn         = {0167-8019},
  journal      = {ACTA APPLICANDAE MATHEMATICAE},
  language     = {eng},
  number       = {3},
  pages        = {309--334},
  title        = {Complete separability of time-dependent second-order ordinary differential equations.},
  volume       = {42},
  year         = {1996},
}